# SDR SWAA2025071583401

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AFT POSITION AT LEVEL ORSS 270 AT RT WING 2025-389818 <[01]. REPLACED ANGLE TRAILING EDGE LOCATED AFT POSITION AT LEVEL ORSS 270 AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 8 REV-.TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A23304055 AND DUE DATE: 10-NOV-25.; [02] REPLACED ANGLE TRAILING EDGE LOCATED AFT POSITION AT LEVEL ORSS 270 AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 8 REV-.TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A23304055 AND DUE DATE: 10-NOV-25.; [03] CORRECTED MEASUREMENTS FAILURE TYPE TO YES.
